# SDR DALA2014102505836

- Difficulty date: October 23, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE PREVIOUS BLEND OUT JUST AFT OF CAPTAIN'S STATIC PORT BS 490 BETWEEN STR 20-21R.  FOUND OUT OF LIMITS, FABRICATED REPAIR DOUBLER  AND INSTALLED REPAIR IAW SRM.
